This forum is an un-mediated, patient-to-patient forum for questions and support regarding herpes issues such as: Herpes symptoms and treatments, causes, diagnosis, and herpes in men, tests, telling your spouse or partner.
If I'm taking Valtrex suppressive therapy what are the chances that the partner could have get HSV2 and have a very mild, unnoticable primary outbreak. Will they get blisters? Also, does Valtrex or Lysine cause yeast? Can too much Lysine cause an outbreak? If 500 mg of Valtrex reduces transmission by 50%, then does 1 mg per day suppressive reduce it more? I have HSV2.
There's some evidence that Valtrex works better than cutting transmission by 50%. That's the least amount of reduction you'll get.
Your partner could still contract HSV2 with you on Valtrex (especially if you have sex while you are experiencing symptoms), but the risk is really low. Like 2% a year or something.
Never heard of Valtrex causing yeast problems, but grace would know the answer to that one. I wouldn't waste my money on lysine. It's useless for protecting partners or healing or anything else.
You don't need 1,000 mg of Valtrex unless you are taking it around some kind of outbreak and then you follow a short dosage schedule specifically for the outbreak. For suppression to protect your partner, all you need is 500 mg a day.
Well I've been on 1 mg per day since Oct because I'm so paranoid about an outbreak. The past 2 or 3 weeks I've felt occassional tingling on my upper lip and in the one spot that is right above my pubic bone. And the past 1 1/2 to 2 weeks I feel like my lymph node on pelvis occassionally flares up and I seem to feel a bit of pain that stays at the top of my thigh. I also feel like my breasts are also getting that flare up a little. I'm wondering if anxiety is making this happen or if I'm shedding or having an outbreak without lesions. How long with the shedding last? The past couple of days I have convinced myself I'm having an outbreak changed my Valtrex to more of an outbreak dosage. 1 mg for 2/day yesterday and the same for today. My question is once I go back to 1 mg a day while I be more suspectible to an outbreak since I'll be lowering the doage. I'm going on vacation on Friday and want to go to do whatever possible to stop shedding that may be occurring or prevent an outbreak. For some reason I'm on this Lysine kick which I bought on-line that had a couple of other herbs plus B-complex and Vitamin C in it. I also take Vitamin E, green tea pills and am eating lots of vegatables. I think once I return on Monday I'll try and get down to the 500mg per day. I'm not sure if I have a razor burn or if a couple of little bumps could be the start of an outbreak. They are not itchy and do not hurt. Do you know if too much Valtrex or Lysine can cause any of these symptoms I'm feeling? Is the shedding less powerful while on Valtrex? I can't seem to find any info on how long shedding lasts while on Valtrex. I'm driving myself crazy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.